# SDR USAAF98006

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11280
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Connector
- Condition: Failed
- Location: Anti-Skid Contl
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1707 - CLT-IAD - EN ROUTE TO IAD, LIFT DUMPER FAULT ANNUNCIATED.  FLT RETURNED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND TWO PINS (2 AND 53) AT ANTI-SKID CONTROL BOX WERE PUSHED BACK IN THE CONNECTOR.  REPAIRED THE CONNECTOR AND REPLACED K1197, K1198, K1261A AND K1730 AS PRECAUTIONARY.  SYSTEM TESTED OK.  (M)
